# SDR ASOA06186

- Difficulty date: February 14, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50393106
- Condition: Cracked
- Location: Cabin
- Component: Emer Exit Sign, Bruce
- Component part number: BR9279105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY EXIT LIGHT COVER, NEAR THE GALLEY, WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT COVER, NEAR THE GALLEY.  (K)
